| Model Number |
NM-F4310 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number was not provided, therefore the device history records could not be reviewed.Should the lot number will be provided, an investigation will be completed, and a supplemental report will be submitted at the conclusion of the investigation.Additional follow-up is being performed in an attempt to obtain all missing information.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2024, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension.At the event, the patient experienced: pain.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
Additional Manufacturer Narrative
Udi related data quality updates only.